# SDR DXTA2023120710252

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A00042
- Aircraft time: 6,811 hours, 4,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 1ST FLIGHT CHECKS, FOUND MULTIPLE CABIN (+ 1 EXTERIOR) EMERGENCY LIGHTS INOP: EXIT SIGNS: BULKHEAD ABOVE SEAT 7, ABOVE LAV SEAT & BELOW LAV SEAT; PATH LIGHTING: BELOW SEATS 5, 8 & LAV; OVERHEAD SEAT LIGHT: LAV; EXTERIOR OVERWING LIGHT (OVER RIGHT WING). NOTE: WITHOUT DC POWER APPLIED NO EMER LIGHTS COME IN WITH EMER SWITCH IN THE ON POSITION.  TROUBLESHOT SYSTEM AND FOUND NO DEFECTS AT THIS TIME, EMERGENCY LIGHT WERE SATISFACTORY IAW   MM 33-00-00
